# SDR YENA2024032500446

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 3,188 hours, 468 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: 10234481
- Part serial: LSGCAY9440
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ENG 1 MINOR FAULT WHILE IN FLIGHT ( MINOR FAULT CAUTIONS ON ECAM EWD ); REMOVED AND REPLACED FUEL FLOW TRANSMITTER PER AMM 73-31-21. OPS CHECK GOOD AT THIS TIME MX-4 UPDATED PLACARD REMOVED.
